# SDR VNAA2024100111101

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 18,077 hours, 13,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01011
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR DURING FLIGHT POSSIBLY ASSOCIATED WITH LEFT PACK AUTO SHUTDOWN. RETURNED ON GROUND WITH L PACK ON WITH APU MOMENTARILY. / FOUND LEFT PACK ACM BAD. REMOVED AND REPLACED ACM IAW CRJ 900 AMM 21-51-08-000/400-801-A01.
